# SDR QXEA200600606

- Difficulty date: January 20, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 LEFT HAND AILERON INBOARD PCU OUTBOARD LUG HAS PITTING CORROSION IN MULTIPLE AREAS.  REPAIRED IAW HORIZON AIR EA R-57-138 AND REO 670-57-61-030.
